# SDR FDEA202106151547

- Difficulty date: June 15, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 56,984 hours, 29,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871172
- Condition: Cracked
- Location: Bs 1640 S14r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE STATION 1640 FUSELAGE FRAME WEB SHOWS 2 EA CRACKI INDICATIONS ON THE   UPPER AND LOWER INBOARD HOLES. CRACKS NOTED ONLY IN THE FRAME LAYER ACCOMPLISHED FEDEX EA# F-5310-T0361899-P1: FUSELAGE MAINFRAME - FRAME WEB STA 1640   S14R - CRACK INDICATION
